| Catalog Number |
TSTW1GG325015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
06/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a waveone gold glider 015-02/25mm blister 3 us file broke during use.The broken part remains in the canal.Patient referred to specialist.No injury.
Additional Manufacturer Narrative
Failure mode - broken during use.Root cause - no defect proven.Conclusion code - no failure found.Dhr: a quality hold was found during dhr review that could be relative to the issue.A 100% sort was conducted and 297 files were scrapped due to "bad profile and out of specification diameters".See attached dhr.A query indicates no additional complaints have been received for this lot number.Return: customer returned 18x sealed files.Per ansi/aq z1.4-2003 inspector's rule (using single sampling plan 'normal' at inspection level s2 with aql 1.5), a sample lot of 8 were checked.Checked under microscope and found no manufacturing marks or defects.Files were measured using opt comp-007 (calibration date 2/22/2024) and passed all attributes checked (wire size, d3, and d13), see inspection form.Engineering reviewed and advised no further testing required as sealed returned product meets specifications.